# SDR CALA2017052601583

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 75,205 hours, 28,674 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: 4924
- Condition: Faulty
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S ND WENT BLANK SHORTLY AFTER TAKEOFF. HAD ELECTRICAL ODOR AND WENT AWAY.  REMOVED AND REPLACED THE CAPTAIN`S ND IAW AMM 31-63-22-000-001-A & 31-63-22-400-001-A. OPS CHECKED NORMAL.
